Stochastic adding machine and $2$-dimensional Julia sets
Ali Messaoudi Rafael Asmat Uceda
Discrete & Continuous Dynamical Systems - A 2014, 34(12): 5247-5269 doi: 10.3934/dcds.2014.34.5247
In this work we define a stochastic adding machine associated to a quadratic base $(F_n)_{n \geq 0}$ formed by recurrent sequences of order 2. We obtain a Markov chain with states in $\mathbb{Z}^+$ and we prove that the spectrum of the transition operator associated to this Markov chain is connected to the filled Julia sets for a class of endomorphisms in $\mathbb{C}^2$ of which we study topological properties.
keywords: recurrent sequence Julia sets stochastic adding machines spectrum of transition operator. Markov chains

Year of publication

Related Authors

Related Keywords

[Back to Top]